e-ISSN 2147-2475

Hzl Arama




Obsesif Kompulsif Bozukluk Tanl Hastada Aripiprazol likili Akcier Toksitesi [Respir Case Rep]
Respir Case Rep. 2021; 10(1): 31-35 | DOI: 10.5505/respircase.2021.10437

Obsesif Kompulsif Bozukluk Tanl Hastada Aripiprazol likili Akcier Toksitesi

Fatma Selen Ala1, Mustafa Emre Duygulu2, Nurhan Kksal1, Tibel Tuna1
1On Dokuz Mays niversitesi Tp Fakltesi Gs Hastalklar Anabilim Dal, Samsun,Trkiye
2On Dokuz Mays niversitesi Tp Fakltesi Hastalklar Anabilim Dal,Samsun,Trkiye

Obsesif-kompulsif bozukluk tans olan 33 yanda erkek hasta acil servise, ate, ksrk, balgam ve giderek artan nefes darl ile bavurdu. Fizik muayenesinde dispneik ve ortopneik idi. Dinlemekle bilateral akcier orta ve basallerde ralleri mevcuttu. Oda havasnda oksijen saturasyonu %84 idi. Direkt akcier grafisi ve toraks bilgisayarl tomografisinde her iki akcierde yaygn parankimal infiltrasyon ve konsolidasyon alanlar mevcuttu. Hikayesinde obstrktif uyku apne sendromu iin CPAP ve obsessif kompulsif bozukluk nedeniyle de aripipirazol kulland renildi. Hasta pnmoni n tansyla youn bakma yatrlarak seftriakson 2 gr/gn, klaritromisin 2x500 mg ve oseltamivir 2x75 mg tedavisi baland. Yaplan kan ve balgam kltrnde reme olmad. Viral markrlar ve procalsitonin negatif geldi. Bunun zerine metil prednisolon 40 mg/gn baland. Steroid tedavisinden sonra klinii hzla dzeldi. Yatnn 8. gn hasta ayaktan takip edilmek zere nerilerle taburcu edildi. Obsessif- kompulsif bozukluk iin tedavisine 1 ay nce aripipirazol eklenmi ve ikayetleri bu ila deiikliinden 20 gn sonra balayarak giderek iddetlenmi olduu renildi. Bu nedenle klinik tablo aripiprazole bal akcier toksisitesi olarak deerlendirildi.

Anahtar Kelimeler: Akcier toksisitesi, aripiprazol, la akcieri

Aripiprazole-Induced Pulmonary Toxicity in a Patient with Obsessive-Compulsive Disorder

Fatma Selen Ala1, Mustafa Emre Duygulu2, Nurhan Kksal1, Tibel Tuna1
1Departmant Of Chest Disease,on Dokuz Mays Univercity Medicine Faculty, Samsun, Turkey
2Departmant Of nternal Medicine,on Dokuz Mays Univercity Medicine Faculty, Samsun, Turkey

A 33-year-old male patient with a diagnosis of obsessive-compulsive disorder applied to the emergency department with fever, cough, sputum and increasing shortness of breath. A physical examination revealed the patient to be dyspneic and orthopneic. Bilateral rales were present in middle and basal lung areas. Oxygen saturation in room air was 84%. Diffuse parenchymal infiltration and consolidation areas were noted in a posteroanterior chest X-ray and a thorax computerized tomography. The patients history revealed that the patient used a CPAP machine due to obstructive sleep apnea syndrome and aripiprazole, related to his obsessive-compulsive disorder. The patient was hospitalized in the intensive care unit with a preliminary diagnosis of pneumonia and treated with ceftriaxone 2 gr/day, clarithromycin 2x500 mg and oseltamivir 2x75 mg. Blood and sputum cultures, viral markers and procalcitonin were negative, and so methylprednisolone 40mg/day was started. The patients clinical condition improved rapidly after treatment with steroids, and he was discharged on the 8th day after admission, with recommendations for ambulatory care. It was learnt that aripiprazole had been added to his treatment for obsessive-compulsive disorder 1 month earlier, and that his complaints had started and gradually intensified 20 days after this change in medication. The patients clinical picture was assessed as lung toxicity caused by aripiprazole.

Keywords: Lung toxicity, aripipirazole, drug lung

Olgunun Grnt Kesitleri




Fatma Selen Ala, Mustafa Emre Duygulu, Nurhan Kksal, Tibel Tuna. Aripiprazole-Induced Pulmonary Toxicity in a Patient with Obsessive-Compulsive Disorder. Respir Case Rep. 2021; 10(1): 31-35

Sorumlu Yazar: Fatma Selen Ala, Trkiye
LookUs & Online Makale